# SDR 04FDEA00430

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0668501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT PLATE ASSY LOCATED BELOW LAVATORY AT STA 427 RT X=21 WAS CORRODED WITH A THRU HOLE. FLOOR SUPPORT AT STA 427 RT X = 21 REMOVED AND REPLACED IAW SRM   51-33-01 VOL II
